| Catalog Number |
1016002 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hernia (2240)
| Date of Event |
10/27/2014
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported through a legal event that a 51 year old female patient had hernia repair surgery on or about (b)(6) 2013.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a strattice 10 x 16 cm mesh.After surgery, the patient had a revision surgeries on (b)(6) 2014, and (b)(6) 2016.No other information was provided.
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
Additional Manufacturer Narrative
This is follow up #1 to report on pmqa received notification from legal that the lot associated with this event was found through discovery and is s11278-113 ((b)(6) 2013).The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
Event or Problem Description
This is follow up #1 to report on 18/apr/2023, pmqa received notification from legal that the lot associated with this event was found through discovery and is "s11278-113 ((b)(6) 2013).It was also reported through discovery that lot sp100121-080 was implanted on(b)(6) 2014".No other information was reported.Since there is a report of a second lot and a reported revision surgery after implant date, a second complaint will be opened for lot sp100121-080 implanted on (b)(6) 2014.This record is associated with s11278-113 implant date (b)(6) 2013.This is the same event and the same patient reported under mdr # 1000306051-2023-00108 (abbvie complaint # (b)(4).As reported in the initial: it was reported through a legal event that a 51 year old female patient had hernia repair surgery on or about (b)(6) 2013.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a strattice 10 x 16 cm mesh.After surgery, the patient had a revision surgeries on (b)(6) 2014, and (b)(6) 2016.No other information was provided.
Event or Problem Description
This is follow up#2 to report the results from the internal investigation and the conclusion.The aware date is based on when the batch record review was completed.As reported in follow up#1: this is follow up #1 to report on 18/apr/2023, pmqa received notification from legal that the lot associated with this event was found through discovery and is "s11278-113 ((b)(6) 2013).It was also reported through discovery that lot sp100121-080 was implanted on ((b)(6) 2014)".No other information was reported.Since there is a report of a second lot and a reported revision surgery after implant date, a second complaint will be opened for lot sp100121-080 implanted on ((b)(6) 2014)".This record is associated with s11278-113 implant date (b)(6) 2013.This is the same event and the same patient reported under mdr # 1000306051-2023-00108 (abbvie complaint # (b)(4)).As reported in the initial: it was reported through a legal event that a 51 year old female patient had hernia repair surgery on or about (b)(6) 2013.During the hernia repair surgery, the surgeon implanted a strattice mesh.The records indicate this is a strattice 10 x 16 cm mesh.After surgery, the patient had a revision surgeries on (b)(6) 2014, and (b)(6) 2016.No other information was provided.
Additional Manufacturer Narrative
Internal investigation into strattice lot s11278 included a review of the reported information, review of the device history records, and a review of the complaint history records.The investigation resulted in no remarkable findings, including no other complaints reported against the lot and no deviations or related non-conformances revealed during processing.The lot was terminally sterilized within the process parameters and met all qc release criteria.As of 15/may/2023, all of the (b)(4) devices released to finished goods for lot s11278 have been reported as distributed with (b)(4) reported as implanted.Based on our internal investigation with no remarkable findings, and without relevant patient factors, a relationship between the strattice and this event could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.As reported in follow up#1: this is follow up #1 to report on pmqa received notification from legal that the lot associated with this event was found through discovery and is s11278-113 ((b)(6) 2013).The internal investigation is pending and will be reported in a follow up report along with the investigation conclusion.As reported in the initial: this legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.